# SDR SWAA20220375581

- Difficulty date: February 19, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737*
- Aircraft serial: 33856
- Aircraft time: 60,221 hours, 35,821 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BTW BS 727C TO BS 767 AT LEVEL STR 26R AND RBL21 AT AFT CARGO COMPARTMENT 2022-80396 / [01] REPLACED SUPPORT ZEE LOCATED BTW BS 727 TO BS 767 AT LEVEL STR 26R AND RBL21 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 DWG: 146A7502 REV A. SEE INDIVIDUAL SINGNOFF BELOW;[02] REPLACED SUPPORT ZEE LOCATED BTW BS 727 TO BS 767 AT LEVEL STR 26R AND RBL21 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 DWG: 146A7502 REV A. SEE INDIVIDUAL SINGNOFF BELOW.. RII ITEM
